Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Newport/Morehead City, NC

May 15, 2025Craven County, Jones County, Pamlico County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 15, 2025, 3:51 PM EDT for Craven County, Jones County, Pamlico County, North Carolina. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 3:51 PM EDT (19:51 UTC)
Expired
May 15, 2025, 4:30 PM EDT
In force
39 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craven County, NC, Jones County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 30 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:10 PM EDTHAIL 1.252 Sse James City, NCSocial media report of half dollar sized hail. Time estimated from Radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

150 
WUUS52 KMHX 151951
SVRMHX
NCC049-103-137-152030-
/O.NEW.KMHX.SV.W.0039.250515T1951Z-250515T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
351 PM EDT Thu May 15 2025

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  East central Jones County in eastern North Carolina...
  South central Craven County in eastern North Carolina...
  Southwestern Pamlico County in eastern North Carolina...

* Until 430 PM EDT.

* At 351 PM EDT, a severe thunderstorm was located near Trent Woods,
  or near New Bern, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  New Bern, James City, Trent Woods, River Bend, Rhems, Croatan,
  Riverdale, Catfish Lake, Neuse Forest, Fairfield Harbour, Coastal
  Carolina Regional Airport, and Bridgeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3487 7705 3507 7725 3519 7707 3500 7684
TIME...MOT...LOC 1951Z 235DEG 4KT 3502 7708 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RJ
3 follow-up statements
466 
WWUS52 KMHX 151954
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
354 PM EDT Thu May 15 2025

NCC049-103-137-152030-
/O.CON.KMHX.SV.W.0039.000000T0000Z-250515T2030Z/
Jones NC-Craven NC-Pamlico NC-
354 PM EDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL JONES...SOUTH CENTRAL CRAVEN AND SOUTHWESTERN
PAMLICO COUNTIES...

At 354 PM EDT, a severe thunderstorm was located near Trent Woods, or
near New Bern, and is nearly stationary.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Rhems, Croatan,
Riverdale, Catfish Lake, Neuse Forest, Fairfield Harbour, Coastal
Carolina Regional Airport, and Bridgeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Newport.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3487 7705 3507 7725 3519 7707 3500 7684
TIME...MOT...LOC 1954Z 235DEG 4KT 3502 7708 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RJ
356 
WWUS52 KMHX 152016
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
416 PM EDT Thu May 15 2025

NCC049-103-137-152030-
/O.CON.KMHX.SV.W.0039.000000T0000Z-250515T2030Z/
Jones NC-Craven NC-Pamlico NC-
416 PM EDT Thu May 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL JONES...CENTRAL CRAVEN AND SOUTHWESTERN PAMLICO
COUNTIES...

At 416 PM EDT, a severe thunderstorm was located over Riverdale, or
near James City, moving east at 5 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Bern, James City, Trent Woods, River Bend, Rhems, Croatan,
Riverdale, Neuse Forest, Fairfield Harbour, Coastal Carolina Regional
Airport, and Bridgeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Newport.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3510 7720 3513 7717 3517 7705 3500 7684
      3493 7695 3490 7706
TIME...MOT...LOC 2016Z 257DEG 6KT 3501 7700 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RJ
387 
WWUS52 KMHX 152029
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
429 PM EDT Thu May 15 2025

NCC049-103-137-152038-
/O.EXP.KMHX.SV.W.0039.000000T0000Z-250515T2030Z/
Jones NC-Craven NC-Pamlico NC-
429 PM EDT Thu May 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JONES...CENTRAL
CRAVEN AND SOUTHWESTERN PAMLICO COUNTIES WILL EXPIRE AT 430 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

&&

LAT...LON 3510 7720 3513 7717 3517 7705 3500 7684
      3493 7695 3490 7706
TIME...MOT...LOC 2028Z 235DEG 4KT 3502 7699 

$$

RJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:34 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 15, 2:34 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
234 PM EDT Thu May 15 2025

.SYNOPSIS...
Unsettled weather continues today as a trough axis moves through
the region. Summer-like weather arrives late this week as a
ridge of high pressure builds through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 235 PM Thu...

KEY MESSAGES

 - Conditional severe thunderstorm risk late this afternoon and
   evening, best chances across the northern forecast area
   between 5-11 PM.

Latest analysis shows wavy front draped through the Mid-Atlantic
with weak troughing extending through the Carolinas. Isolated
seabreeze showers beginning to develop now. This afternoon,
heating of a moist boundary layer should lead to a gradual
erosion of the cap, with most guidance suggesting an area of
moderate to strong instability developing (MLCAPE of
2000-3000j/kg). Meanwhile, northwesterly flow aloft overtop
south to southwest SFC winds should lead to deep layer shear
increasing to 30-40kt. The overlap of strong instability and
moderate shear is more anomalous for this time of year.
Essentially we will be overlapping summer instability with
spring shear. At face value, the shear/instability combo today
is more than sufficient for severe thunderstorms, including the
potential for some higher end severe weather. However,
convection this afternoon and evening will be fighting against
warming temps aloft and upper level ridging building in from the
SW. At the sfc, forcing looks to be primarily driven by
sea/bay/river breezes, as well as a weak lee trough. Aloft, a
mid-level shortwave translating east out of the TN Valley may
also provide some support for lift.

Short-term guidance remains in good agreement depicting
isolated to scattered convective development where lift is
maximized...best chances across the northern portions of the
forecast area. Of note, some guidance is a bit more aggressive,
showing supercells upstream congealing into one or two clusters
that eventually move SE towards the coast during the evening
hours. With any deep convection that can develop, and be
sustained, the environment appears supportive of some higher end
severe weather (large hail of golf ball size or larger, and
damaging winds of 70+ mph). A low-end tornado potential appears
evident as well, although higher LCLs and weaker low-level flow
should keep this risk limited/more brief in nature. Lastly,
should clusters of thunderstorms develop, there would be a
locally enhanced wind risk. This appears to be one of those
potential high impact, but low confidence scenarios. The
environment supports some higher end severe potential, but the
above-mentioned limitations make it unclear whether or not deep
convection can develop and be sustained.

Warming temps aloft and mid/upper level ridging should lead to
a gradual decrease in convective coverage and intensity after
midnight.

&&

.SHORT TERM /FRIDAY/...
As of 235 PM Thu...

KEY MESSAGES

- Isolated strong to severe thunderstorms possible in the
  afternoon and evening

Ridge continues to build Friday combined with SW winds will
usher in a very warm airmass. Though dependent on cloud cover,
will likely see temps climb into the low 90s inland (possible
mid 90s) and low to upper 80s for the beaches. Main question
will be the convective potential Fri afternoon and evening.
Strength of the ridge should limit widespread convection, though
with sea/sound breezes, the strong instability (ML CAPE 3-4000
J/kg) and shear, there is potential for isolated to widely
scattered development (best chances across the northern 2/3 of
the area. If any showers or storms are able to develop there is
potential for a few stronger storms given the instability in
place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 0400 Thursday...

Hot again on Saturday in downsloping flow, push highs into the
lower or mid 90s with dew points still in the upper 60s. Heat
indices in the upper 90s FRI, mid 90s SAT. Westerly flow
intersecting the sea breeze could produce isolated storms during
the afternoon with a slight uptick in rain chances during the
evening as a cold front approaches the area, crossing overnight.
Followed by a secondary backdoor front end of the weekend.

Quiet and relatively cool early through midweek ahead of the
next vertically stacked low to dig toward the Carolinas
late week.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /through Friday/...
As of 235 PM Thu...

KEY MESSAGES

 - Modest TSRA potential through late this afternoon and
   evening, with potential for brief periods of sub-VFR

VFR conditions expected through the period, outside of
convection. With daytime heating and destabilization, isolated
to scattered TSRA may redevelop by late afternoon into the
evening hours. There are a couple of limiting factors for TSRA
later today into tonight, however if TSRA manage to develop,
there will be a subsequent risk of large hail (>1" in diameter)
and 50-60kt+ winds. A low-end tornado risk appears evident as
well. Sub-VFR conditions would occur with any TSRA as well. It
appears that the TSRA risk will gradually decrease late tonight,
with isolated chances Friday afternoon and evening.

LONG TERM /Friday night through Tuesday/...
As of 0400 Thursday...Shower chances decrease late this week
and into the weekend, but isolated to scattered coverage will be
possible each day (primarily during the afternoon).

&&

.MARINE...
SHORT TERM /through tonight/...
As of 235 PM Thu...

KEY MESSAGES

 - Thunderstorms risk returns this afternoon and this evening

Latest obs show SW winds 5-15 kt with seas 2-4 ft this afternoon.
Modest southwesterly flow of 10-20 kt expected through tonight.
Within this flow, occasional gusts up to 25 kt will be possible
across the central waters and the Pamlico Sound. However, the
risk doesn't appear significant enough to warrant any marine
headlines. The modest southwesterly flow will keep seas elevated
(3-5 ft). Similar pattern expected Fri, SW 5-15 kt early
increasing to 10-20 kt late. The thunderstorm risk returns late
afternoon into this evening, with sct coverage. Where
thunderstorms develop this afternoon and evening, there will be
a risk of large hail and wind gusts in excess of 50kt.

LONG TERM /Friday night through Tuesday/...
As of 0400 Thursday...Boating conditions deteriorate Saturday
ahead of the next cold front to cross area waters leading to
probable SCA conditions in SWerly 15-25kt winds SAT afternoon
and evening. Secondary backdoor front sinks S across waters late
Sunday. High pressure builds in with Nerly surge late SUN
night/MON AM. Generally 10-15kt winds slowly through early week
N-NEerly Tuesday becoming Eerly Wednesday as offshore high
departs SEward and next low approaches from the W.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CEB
AVIATION...CQD/CEB
MARINE...CQD/CEB
Hazardous weather outlook, May 15, 11:21 AM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1121 AM EDT Thu May 15 2025

NCZ029-044>047-079>081-091-092-094-193-194-203-161530-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Lenoir-Jones-Pamlico-Northern Craven-Southern Craven-
Northern Outer Banks-
1121 AM EDT Thu May 15 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms may develop this afternoon and
this evening. Where thunderstorms manage to develop, the potential
exists for large hail up to golf ball size and damaging winds of 50
to 70 mph. A low end, and brief, tornado potential exists as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-205-161530-
Ocracoke Island-Hatteras Island-
1121 AM EDT Thu May 15 2025

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
SOUTH OF CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

Isolated to scattered thunderstorms may develop this afternoon and
this evening. Where thunderstorms manage to develop, the potential
exists for large hail up to golf ball size and damaging winds of 50
to 70 mph. A low end, and brief, tornado potential exists as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-198-161530-
Duplin-Inland Onslow-
1121 AM EDT Thu May 15 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-161530-
West Carteret-East Carteret-Coastal Onslow-
1121 AM EDT Thu May 15 2025

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 15, 3:46 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
346 PM EDT Thu May 15 2025

NCZ092-094-193-194-152015-
Jones NC-Northern Craven NC-Pamlico NC-Southern Craven NC-
346 PM EDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL JONES...SOUTH
CENTRAL CRAVEN AND SOUTHWESTERN PAMLICO COUNTIES THROUGH 415 PM
EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Bern, moving northeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
New Bern, Havelock, James City, Trent Woods, River Bend, Rhems,
Olympia, Croatan, Riverdale, Catfish Lake, Neuse Forest, Fairfield
Harbour, Coastal Carolina Regional Airport, Bridgeton, and
Pollocksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3486 7707 3504 7727 3520 7703 3499 7681
TIME...MOT...LOC 1946Z 235DEG 4KT 3501 7707

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RJ

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:04 PM EDTSpecial Weather StatementMHXJones41 min
May 14, 10:06 PM EDTSpecial Marine WarningMHX84 min
May 14, 11:17 PM EDTSpecial Marine WarningMHX84 min
May 15, 3:43 AM EDTSpecial Marine WarningMHX47 min
May 15, 3:50 AM EDTSpecial Marine WarningMHX40 min
May 15, 4:30 AM EDTSpecial Marine WarningMHX45 min
May 15, 5:18 AM EDTSpecial Marine WarningMHX38 min
May 15, 5:19 AM EDTSpecial Marine WarningMHX41 min
May 15, 3:46 PM EDTSpecial Weather StatementMHXCraven29 min
May 15, 3:52 PM EDTSpecial Marine WarningMHX68 min
May 15, 4:28 PM EDTSpecial Weather StatementMHXCraven32 min
May 15, 4:35 PM EDTSpecial Marine WarningMHX55 min
May 15, 4:58 PM EDTSpecial Weather StatementMHXDare47 min
May 15, 5:03 PM EDTSpecial Marine WarningMHX42 min
May 15, 5:05 PM EDTSpecial Weather StatementMHXHyde25 min
May 15, 5:10 PM EDTSpecial Weather StatementMHXGreene50 min
May 15, 5:22 PM EDTSevere Thunderstorm WarningMHXDare23 min
May 15, 5:24 PM EDTSpecial Marine WarningMHX66 min
May 15, 5:35 PM EDTAreal Flood AdvisoryMHXDare44 min
May 15, 5:41 PM EDTSpecial Marine WarningMHX64 min
May 15, 5:45 PM EDTSevere Thunderstorm WarningMHXDare15 min
May 15, 5:51 PM EDTSpecial Weather StatementMHXMartin24 min
May 15, 5:58 PM EDTSpecial Marine WarningMHX62 min
May 15, 6:01 PM EDTSpecial Weather StatementMHXTyrrell29 min
May 15, 6:07 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Pitt38 min
May 15, 6:09 PM EDTSevere Thunderstorm WarningMHXDare, Tyrrell51 min
May 15, 6:19 PM EDTFlash Flood WarningMHXDare3 hr
May 15, 6:26 PM EDTTornado WarningMHXTyrrell34 min
May 15, 6:28 PM EDTSpecial Marine WarningMHX62 min
May 15, 6:34 PM EDTTornado Warning Tornado observedMHXBeaufort, Martin, Pitt26 min
May 15, 6:57 PM EDTTornado Warning Tornado observedMHXBeaufort, Pitt33 min
May 15, 7:01 PM EDTSpecial Weather StatementMHXDare, Tyrrell, Washington44 min
May 15, 7:16 PM EDTSpecial Marine WarningMHX29 min
May 15, 7:28 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico47 min
May 15, 7:43 PM EDTSpecial Marine WarningMHX32 min
May 15, 7:43 PM EDTTornado WarningMHXBeaufort, Craven32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.